# SDR 2003FA0000142

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: General aviation
- Aircraft: N6220R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0120
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: 2490022
- Condition: Unsecure
- Location: Mlg Actuator
- Part time: 1,091 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, TECHNICIAN FOUND RT MLG ACTUATOR CAP BUSHING, UNSEATED AND STICKING OUT OF THE ACTUATOR CAP.  DURING RETRACT TEST, IT WAS FOUND THAT THE BUSHING NOW INTERFERED WITH THE BRAKE SWIVEL FITTING.  THE CAP WAS REMOVED AND A NEW BUSHING WAS INSTALLED IAW MFG SEB.  THE SAME CONDITION WAS FOUND AGAIN IN THE RT ACTUATOR AND THE BUSHING WAS REPLACED.  IT IS POSSIBLE THAT THE EC 1300L ADHESIVE CALLED FOR IN SK172-151 IS NOT COMPATIBLE WITH THE GREASE OR HYDRAULIC FLUID FOUND IN THE ACTUATORS.  ALL PARTS ARE CLEANED PRIOR TO INSTALLATION.
